Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a conjecture of Broughan
HTML articles powered by AMS MathViewer

by Santos Hernández Hernández and Florian Luca PDF
Proc. Amer. Math. Soc. 136 (2008), 403-407 Request permission

Abstract:

In this paper, we confirm a conjecture of Broughan, concerning the closure of the set of Fibonacci numbers in the full topology over $\mathbb {Z}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11B36, 11J68
  • Retrieve articles in all journals with MSC (2000): 11B36, 11J68
Additional Information
  • Santos Hernández Hernández
  • Affiliation: Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Vicuña Mackenna 4860, Santiago, Chile
  • Email: shernand@mat.puc.cl
  • Florian Luca
  • Affiliation: Instituto de Matemáticas, Universidad Nacional Autónoma de México, C.P. 58089, Morelia, Michoacán, México
  • MR Author ID: 630217
  • Email: fluca@matmor.unam.mx
  • Received by editor(s): May 2, 2006
  • Received by editor(s) in revised form: August 15, 2006
  • Published electronically: October 24, 2007
  • Communicated by: Ken Ono
  • © Copyright 2007 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 136 (2008), 403-407
  • MSC (2000): Primary 11B36; Secondary 11J68
  • DOI: https://doi.org/10.1090/S0002-9939-07-08875-2
  • MathSciNet review: 2358477